He is on Cymbalta and oxycontin and seems to have no energy and wants to sleep all the time. Anyone with any suggestions on how to get his energy up?
I too am always feeling so tired, so groggy, sleeping many hours during the day. I've been taking the maximum dosage of anti depressants and Benzos (Lorazapam/Ativan) for over 30 years now, day in day out, plus blood pressure tablets, plus, more recently, pain meds for my knee... so I guess they are the cause. My doctors are amazed I can remain conscious, they say all my meds would knock out a bull!! Tolerance over all these years, leading to increase in levels, is the problem (58 years old). So, your partner is not alone!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lexapro - I have been on 10mg for 2 months and I can't function. I sleep for 12 hours and I am sick?
Posted 16 Jan 2013 • 6 answers
Posted 8 May 2013 • 5 answers
Posted 2 Aug 2013 • 2 answers
Posted 11 Feb 2016 • 2 answers
I am on Cymbalta 60 mg and 150mg Nuproprion and 1.5 mg Invega every other night and 100 mg tegretol?
Posted 13 Aug 2016 • 0 answers